# SDR ASAA2021122937049

- Difficulty date: December 29, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 51,094 hours, 15,069 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Motor
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Center Fuel Tank
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER TANK FUEL PUMP LOW PRESSURE LIGHT ON. GROUNDED - YES. R&R RIGHT CENTER BOOST PUMP IAW B737-800 AMM 28-22-41-000-801, BOND CHECK GOOD. CB ON P92 CYCLED. PERFORMED FUEL BOOST PUMP OPERATION TEST IAW AMM 28-22-41-710-801, OPS CHECK GOOD, NO DEFECTS NOTED.
